Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

using tugain 5% for hairs are becoming thin leading to baldness. Is there any chance of recovery ?

my hairs are becoming thin leading to baldness .......i am using tugain 5% since 4 years.
Asked On : Tue, 28 Jun 2011
Answers:  3 Views:  714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Using tugain 5% for 4 years still thinnig is there,It is gratually going towards baldness.
It may be because of your genes,hereditary.....What is your age....?
Avoid stress,avoid junk,spicy food.take nutrious diet.use proper hair oil,massage your scalp with hair oil.keep nourish your hair with proper hair oil.
Answered: Tue, 28 Jun 2011
I find this answer helpful
  User's Response

regular scalp massage & high proteins diets along with plenty of fruits & vegetables will help you .Drugs are also available which you can use under the guidance & supervision of doctors
Answered: Tue, 28 Jun 2011
Internal Medicine Specialist Dr. Kiran Kumar's  Response

Bald ness in males is usually due to hormonal reasons.
Using local creams such as Minioxidil (Tugain) gives some improvement as long as you apply. Once you stop, it comes back to its original state.

Unfortunately there is no magic medications for this.
Best options are to take care of hair in proper way

1. Use mild shampoo
2. Avoid exposure to dust/wind and smoke
3. Keep them short
4. Drink lots of fluids
5. Eat healthy diet.

If sever, Hair transplantation is the best option

Hope this answers your query.
Thanks and Regards

Dr Kiran
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor